# SDR DALA2023051203741

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,155 hours, 28,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3148, DURING SVC CHECK FOUND EEPL INOP AT SEATS 26D/27D. CORRECTIVE ACTION: FOUND WIRE 3351-9050 BROKEN AT CONNECTOR 9159VC. REPINNED WIRE PER A319 ESPM 20-44-11. PERFORMED OPS CHECK OF EEPLS PER A319 AMM 33-51. CHECKS GOOD. OK FOR SVC.
